BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 4 >

Please use this identifier to cite or link to this item:

Title: New Binary $[70,35,12]$ Self-Dual and Binary $[72,36,12]$ Self-Dual Doubly-Even Codes
Authors: Dontcheva, Radinka
Keywords: Automorphisms
Self-Dual Codes
Weight Enumerators
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 4, (2001), 287p-302p
Abstract: In this paper we prove that up to equivalence there exist 158 binary [70, 35, 12] self-dual and 119 binary [72, 36, 12] self-dual doubly-even codes all of which have an automorphism of order 23 and we present their construction. All these codes are new.
Description: ∗ This work was supported in part by the Bulgarian NSF under Grant MM-901/99
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol27-num4-2001-p287-p302.pdf497.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License